# SDR DALA2019080654612

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 20,164 hours, 7,337 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3812 UPON RECALL FIRE WARNING LIGHT ILLUMINATES WITH NO OTHER ASSOCIATED AURAL OR ILLUMINATED WARNINGS. EXTINGUISHES AFTER CANCELLING . CORRECTIVE ACTION: PERFORMED FIRE TEST REF B737 MM 26-11 ALL OPS NORMAL (6277832) .
